# SDR IPXA2019061443256

- Difficulty date: June 10, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A5377146021600
- Condition: Gouged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRLOWER CARGO DOOR SURROUND AFT LOWER SEALING SECTION IS GOUGED AT MULTIPLE AREAS.REMOVED AND REPLACED IAW A300-600 SRM 51-40-21.
